# SDR ASOA2014020509862

- Difficulty date: January 7, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE FLOOR ALONG BUMP STOP BEAM AT BS 460 BETWEEN RBL 9-16.  REPAIRED PRESSURE FLOOR SKIN  IAW REO 601R-53-41-1761.
